MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL
Model Number M00565010
Medical Device Problem Codes Use of Device Problem (1670); Device Stenosis (4066)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block a2: the patient's exact age was not reported; however, the patient was reported to be over the age of 18.Block h6: imdrf device code a0106 captures the reportable event of stent obstruction within device.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral duodenal stent was implanted in the pyloric channel and duodenal bulb to treat a benign gastroduodenal stricture during an upper gastrointestinal (gi) endoscopy with a stent placement procedure performed on (b)(6) 2023.The patient's anatomy was tortuous.The patient had two previously implanted boston scientific plastic stents which were scheduled for evaluation and removal on (b)(6) 2024.During the routine follow-up procedure, stent ingrowth was noted on the wallflex enteral stent.Consequently, a radiofrequency ablation procedure was performed using a habib device to get rid of the ingrowth.The stent remained implanted, and the procedure was completed.There were no patient complications reported as a result of this event.Note: it was reported that the wallflex enteral stent was implanted to treat a benign gastroduodenal stricture.However, per the wallflex duodenal stent system with anchor lock delivery system instructions for use (ifu), the device is indicated for the palliative treatment of gastroduodenal obstructions produced by malignant neoplasms.The device is not indicated to be placed for the treatment of benign stricture.

Brand Name
WALLFLEX DUODENAL
Common Device Name
STENT,METALLIC,EXPANDABLE,DUODENAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key18961145
Report Number3005099803-2024-01215
Device Sequence Number12533790
Product Code MUM
UDI-Device Identifier08714729456483
UDI-Public08714729456483
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K062750
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2025
Device Model NumberM00565010
Device Catalogue Number6501
Device Lot Number0032224376
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2024
Initial Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown